Log-Sobolev inequality for the φ42 and φ43 measures

Roland Bauerschmidt, Benoit Dagallier

Research output: Contribution to journalArticlepeer-review


The continuum (Formula presented.) and (Formula presented.) measures are shown to satisfy a log-Sobolev inequality uniformly in the lattice regularisation under the optimal assumption that their susceptibility is bounded. In particular, this applies to all coupling constants in any finite volume, and uniformly in the volume in the entire high temperature phases of the (Formula presented.) and (Formula presented.) models. The proof uses a general criterion for the log-Sobolev inequality in terms of the Polchinski (renormalisation group) equation, a recently proved remarkable correlation inequality for Ising models with general external fields, the Perron–Frobenius theorem, and bounds on the susceptibilities of the (Formula presented.) and (Formula presented.) measures obtained using skeleton inequalities.

Original languageEnglish (US)
Pages (from-to)2579-2612
Number of pages34
JournalCommunications on Pure and Applied Mathematics
Issue number5
StatePublished - May 2024

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Log-Sobolev inequality for the φ42 and φ43 measures'. Together they form a unique fingerprint.

Cite this